# SDR 2024F00048

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: General aviation
- Engine: Cfmint CFM567B20
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400465080
- Part serial: WZ7492
- Condition: Abnormal
- Location: Accessory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 21 FEBRUARY 2024, SAFRAN TRANSMISSION SYSTEM APPROVED MAINTENANCE ORGANISATION (EASA FR.145.0229, CAAC F03300629, FAA H31Y132O), WHILE DISASSEMBLING ACCESSORY GEARBOX (AGB), P/N 340-046-508-0, S/N WZ7492, FOR AN UNRELATED MAINTENANCE OPERATION, DETECTED THAT A BOLT P/N AS3237-16 WAS INSTALLED WHERE APPROVED DATA REQUIRES A BOLT P/N AS3237-12.  THE FUNCTION OF THIS BOLT IS TO HOLD THE HYDRAULIC PUMP PAD P/N 340-048-802-0 ON THE HOUSING.  THE LONGER P/N AS3237-16 BOLT PERFORATED THE HOUSING AND RESULTING DEBRIS WERE FOUND INSIDE THE HOUSING.  THE COMPONENT WAS DISASSEMBLED, AND WILL ONLY BE RELEASE IF COMPLIANT WITH APPROVED DESIGN DATA.  - THE INFORMATION CONTAINED IN THIS REPORT WILL BE COMMUNICATED TO THE CUSTOMER
